# SDR ASOA2014012209788

- Difficulty date: January 18, 2014
- Submitted: January 22, 2014
- Operation: Air carrier
- Aircraft: N176PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15176
- Aircraft time: 14,473 hours, 10,172 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT EXTERIOR EMERGENCY LIGHT INOPERATIVE.  CONNECTED EMERGENCY LIGHT WIRE.  OPS CHECKED GOOD, IAW AMM 33-51-05.
